Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Yet Another Proof of Minkowski's Inequality

Robert Kantrowitz and Michael M. Neumann
The American Mathematical Monthly
Vol. 115, No. 5 (May, 2008), pp. 445-447
Stable URL: http://www.jstor.org/stable/27642505
Page Count: 3

You can always find the topics here!

Topics: Mathematical functions, Vector spaces, Concavity, Mathematical inequalities
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Yet Another Proof of Minkowski's Inequality
Preview not available

Page Thumbnails

  • Thumbnail: Page 
445
    445
  • Thumbnail: Page 
446
    446
  • Thumbnail: Page 
447
    447